# SDR UPS00231979

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 65192596
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C57-581-01.00-01) ON LOWER SURFACE OF LEFT O/B AILERON O/B CENTER HINGE FITTING AROUND FASTENER HOLES.  REMOVED AND REPLACED HINGE PER SRM 51-30-2.
